MathSciNet Relay Station
MathSciNet bibliographic data
MR1637909 (99c:15019) 15A24
Ivanov, Ivan G.; El-sayed, Salah M. Properties of positive definite solutions of the equation $X+A\sp *X\sp {-2}A=I$. Linear Algebra Appl. 279 (1998), no. 1-3, 303–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement